# SDR RAIA201605010001

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 33,628 hours, 19,582 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASKS DEPLOYED IN FLIGHT.  PERFORMED INSPECTION OF PASSENGER OXYGEN CANISTERS.  FOUND MULTIPLE USED.  R & R USED CANISTERS.  OPS CHECKED GOOD.
